Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :31 Issue : 2 2004      Add To Cart                                                                    Download

On Lorentzian para-Sasakian manifolds

Auther : ADNAN AL-AQEEL, U. C. DE AND GOPAL CHANDRA GHOSH

Department of Mathematics and Comp. Science, Faculty of Science, Kuwait University, PO Box: 5969, Safat, 13060, Kuwait.

 e-mail: alaqeel@mcs.sci.kuniv.edu.kw  and Department of Mathematics, University of Kalyani, Kalyani-741235, India.

e-mail: ucde@klyuniv.ernet.in

ABSTRACT

The object of the present paper is to study some properties of a Lorentzian paraSasakian manifold. We will show that for a q- recurrent LP-Sasakian manifold (Mn,g)
(i) the Ricci tensor S=(n-1)g, i.e. M is an Einstein manifold, (ii) M is a constant curvature provided that n > 3, and for all vector fields X and Y, an M, X and Y are orthogonal to the time like vector field x. Finally, we can prove that an LP-Sasakian manifold M with a parallel 2-form admits an almost product structure.


Keywords: Lorentzian para-Sasakian manifold; 0-recurrent. LP-Sasakian manifold; Ricci-Semisymmetric LP-Sasakian manifold. AMS Subject Classification: 5 3C25

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55639

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law